# SDR USAA2010102692407

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 66,775 hours, 30,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0469
- Condition: Failed
- Location: Cabin
- Part time: 66,883 hours, 29,794 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 342-LAS - EEL - FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) FAILED TEST PER T/C 26C00033004.  MAINTENANCE REMOVED AND REPLACED FORWARD EPSU 10WL.
